Added to Cart
Total:
Discount:
Together:
Quantity:
Cart Total:
Checkout
Customers Also Bought:
24/7 Help
Shop with My Rewards Code: OFI338
Active since:
July 28, 2011
iHerb Customer
Rank #91473
1
My Reviews
My Reviews
Sort By:

Side effects of Nutrex, OmegaAstin

Posted by iHerb Customer on Aug 11, 2011 | Verified Purchase

Recently family/friends and myself (from Brisbane, Australia) purchased the Nutrex OmeagAstin product, as it was quite reduced in price... probably due to the Expiry date being 2/12. After a week of taking it we are all experiencing constant diarrhea symptoms (so have stopped for the moment). As a number of us all experience identical symptoms, we were quite mystified as to why no-one in previous reviews had mentioned having diarrhea as a symptom. I have read that diarrhea can be a side-effect of taking flaxseed oil, but considering the small amount in this product, I wouldn't have thought the flaxseed the cause. I was considering returning the 5 bottles I purchased (as per iherbs policy), but as I live outside the USA it wouldn't be worth the shipping costs to do so.

Thanks for your feedback!